# SDR SWAA2019101657840

- Difficulty date: October 9, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD UPPER STUB FRAME CRACKED IN THE RADIUS.       R&R STUB FRAME IAW DWG AND SRM.
